# SDR AU960864

- Difficulty date: June 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bolt
- Part number: 711
- Condition: Loose
- Location: Main Rotor Xmsn
- Component: Aerosp, BEVELGEARBOX
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN GEARBOX BEVEL GEAR BOLTS LOOSE - FOUND DURING INSPECTION IAWAD/ECUR/21
